# SDR CALA0200313

- Difficulty date: May 22, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 48,630 hours, 25,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3393013
- Condition: Cracked
- Location: Sta 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN CRACK AT EXHAUST COOLING FAN OUTLET 6 OCLOCK POSITION. INSTALLED REPAIR DOUBLER PER EC/RA 5330-02894.
